Follow
Jan Kristensen
Jan Kristensen
Professor of Mathematics, Oxford University
Verified email at maths.ox.ac.uk
Title
Cited by
Cited by
Year
The singular set of minima of integral functionals
J Kristensen, G Mingione
Archive for rational mechanics and analysis 180, 331-398, 2006
2192006
Lower semicontinuity in spaces of weakly differentiable functions
J Kristensen
1551999
Characterization of Generalized Gradient Young Measures Generated by Sequences in W1,1 and BV
J Kristensen, F Rindler
Archive for rational mechanics and analysis 197, 539-598, 2010
1292010
Boundary regularity in variational problems
J Kristensen, G Mingione
Archive for rational mechanics and analysis 198 (2), 369-455, 2010
1252010
On the non-locality of quasiconvexity
J Kristensen
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 16 (1), 1-13, 1999
1241999
Regularity of quasiconvex envelopes
JM Ball, B Kirchheim, J Kristensen
Calculus of Variations and Partial Differential Equations 11 (4), 333-359, 2000
1232000
Partial regularity of strong local minimizers in the multi-dimensional calculus of variations
J Kristensen, A Taheri
Archive for rational mechanics and analysis 170 (1), 63-89, 2003
1042003
Higher differentiability of minimizers of convex variational integrals
M Carozza, J Kristensen, AP di Napoli
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 28 (3), 395-411, 2011
1022011
On rank one convex functions that are homogeneous of degree one
B Kirchheim, J Kristensen
Archive for rational mechanics and analysis 221, 527-558, 2016
992016
The singular set of Lipschitzian minima of multiple integrals
J Kristensen, G Mingione
Archive for rational mechanics and analysis 184 (2), 341, 2007
982007
Relaxation of signed integral functionals in BV
J Kristensen, F Rindler
Calculus of Variations and Partial Differential Equations 37 (1-2), 29-62, 2010
912010
Finite functionals and Young measures generated by gradients of Sobolev functions
J Kristensen
Technical University of Denmark. Department of Mathematics, 1994
791994
The existence of regular boundary points for non-linear elliptic systems: To the memory of Sergio Campanato
F Duzaar, J Kristensen, G Mingione
Walter de Gruyter 2007 (602), 17-58, 2007
762007
Non-differentiable functionals and singular sets of minima
J Kristensen, G Mingione
Comptes Rendus Mathematique 340 (1), 93-98, 2005
752005
On the Morse–Sard property and level sets of Sobolev and BV functions
J Bourgain, J Kristensen, MV Korobkov
Revista Matemática Iberoamericana 29 (1), 1-23, 2013
672013
Regularity of minimizers of autonomous convex variational integrals
M Carozza, J Kristensen, AP di Napoli
arXiv preprint arXiv:1310.4435, 2013
662013
Differentiability of convex envelopes
B Kirchheim, J Kristensen
Comptes Rendus de l'Académie des Sciences-Series I-Mathematics 333 (8), 725-728, 2001
592001
On the Morse–Sard property and level sets of Wn,1 Sobolev functions on ℝn
J Bourgain, MV Korobkov, J Kristensen
Journal für die reine und angewandte Mathematik (Crelles Journal) 2015 (700 …, 2015
482015
Partial regularity for BV minimizers
F Gmeineder, J Kristensen
Archive for Rational Mechanics and Analysis 232 (3), 1429-1473, 2019
402019
Higher integrability of minimizing Young measures
G Dolzmann, J Kristensen
Calculus of Variations and Partial Differential Equations 22 (3), 283-301, 2005
402005
The system can't perform the operation now. Try again later.
Articles 1–20